Jun 7, 2013
hi, i awas dignosed posive and i am currently taking lavamadine,ternofer and effavirance.my problem is that i cannot pass a week of sleeping without experiencing nightmares and now my feet are swollen could the be an option to reduce this problems with healthy food maybe my CD4 count is 455 or so not sure.
| Response from Dr. Young
Hello and thanks for posting.
Having vivid dreams or nightmares is a common early side effect of efavirenz-- this usually wanes after the first several weeks of treatment. Taking your efavirenz with food can accentuate the side effect, so taking your pill on an empty stomach can help. If you've had significant symptoms more than a couple of months, it's not likely that additional time will find the dreams improving, and I'd suggest talking to your care provider about a possible modification to your medications.
As for the swelling in the feet, this is not a usual side effect, but since swelling can be a sign of more significant medical issues (such as heart- or kidney issues or blood clots), I'd suggest having your provider evaluate the situation.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Catch HIV From Sex With A Prostitute?
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.